×

Borůvka, Otakar (b. 1899 d. 1995)

Author ID: boruvka.otakar Recent zbMATH articles by "Borůvka, Otakar"
Published as: Boruvka, O.; Borůvka, O.; Borůvka, Otakar; Boruvka, Otakar; Borŭvka, O.; Boruvka, Ottokar; Borůvka, Otokar
External Links: MacTutor · MGP · Wikidata · GND · IdRef
Documents Indexed: 98 Publications since 1923, including 12 Books
Biographic References: 28 Publications
Co-Authors: 1 Co-Author with 1 Joint Publication
10 Co-Co-Authors

Co-Authors

97 single-authored
1 Svoboda, Karel

Publications by Year

Citations contained in zbMATH Open

33 Publications have been cited 239 times in 195 Documents Cited by Year
Algebraic elements in the transformation theory of 2nd order linear oscillatory differential equations. Zbl 0218.34005
Borůvka, O.
61
1967
Lineare Differentialtransformationen 2. Ordnung. Zbl 0153.11201
Borůvka, Otakar
50
1967
Linear differential transformations of the second order. Translated by F. M. Arscott. Zbl 0222.34002
Boruvka, Otakar
29
1971
Grundlagen der Gruppoid- und Gruppentheorie. Zbl 0091.02001
Borůvka, Otokar
18
1960
Sur les surfaces représentees par les fonctions spheriques de premiere espece. Zbl 0008.08203
Boruvka, O.
10
1933
Sur les blocs des équations différentielles \(Y'' = Q(T)Y\) aux coefficients périodiques. Zbl 0326.34007
Boruvka, Otakar
7
1975
Sur quelques complements à la théorie de Floquet pour les équations différentielles du deuxième ordre. Zbl 0311.34012
Boruvka, O.
7
1975
Sur la transformation des intégrales des équations différentielles linéaires ordinaires du second ordre. Zbl 0072.08902
Boruvka, O.
6
1956
Foundations of the theory of groupoids and groups. Translated from the German by Milada Boruvkova. Zbl 0291.20001
Borůvka, Otakar
6
1974
Über Ketten von Faktoroiden. Zbl 0024.29901
Boruvka, O.
6
1941
Foundations of the theory of groupoids and groups. Translated from the German by Milada Borůvkova. Zbl 0331.20001
Borůvka, Otakar
4
1976
Sur les intégrales oscillatoires des équations différentielles linéaires du second ordre. Zbl 0053.05805
Borůvka, O.
3
1953
Sur la périodicité de la distance des zéros des intégrales de l’équation différentielle \(y"\) = \(q\)(\(t\))\(y\). Zbl 0237.34051
Boruvka, O.
3
1972
Sur les hypercirconferences et certaines surfaces paraboliques dans l’espace euclidien à quatre dimensions. Zbl 0004.01901
Boruvka, Otakar
3
1931
Über eine Charakterisierung der allgemeinen Dispersionen linearer Differentialgleichungen 2. Ordnung. Zbl 0193.04301
Borůvka, O.
3
1968
Über eine Verallgemeinerung der Eindeutigkeitssätze der Integrale der Differentialgleichung y’ = f (x, y). Zbl 0074.06403
Boruvka, O.
2
1956
Remarques sur le compte rendu de M. M. I. Yelchine concernant mon mémoire: “Sur les intégrales oscillatoires des équations différentielles linéaires du second ordre”. [Czechosl. Math. J. 3(78), 199-255 (1953)]. Zbl 0075.26901
Borůvka, Otakar
2
1956
Théorie analytique et constructive des transformations différentielles linéaires du second ordre. Zbl 0082.07501
Borůvka, O.
2
1957
Recherches sur la courbure des surfaces dans des espaces à \(n\) dimensions à courbure constante. I. Zbl 0006.13003
Boruvka, O.
2
1932
Théorie des transformations des équations différentielles linéaires du deuxième ordre. Zbl 0165.10002
Boruvka, O.
2
1967
Eine Bemerkung über die Anwendung der Matrizentheorie Weyrs auf die Integration eines Systems linearer Differentialgleichungen mit konstanten Koeffizienten. Zbl 0059.07901
Borůvka, Otakar
1
1954
Sur quelques applications des dispersions centrales dans la théorie des équations différentielles linéaires du deuxième ordre. Zbl 0151.10804
Boruvka, O.
1
1965
Transformation of ordinary second-order linear differential equations. Zbl 0138.32402
Boruvka, O.
1
1963
Sur l’ensemble des équations différentielles linéaires ordinaires du deuxième ordre qui ont la même dispersion fondamentale. Zbl 0138.32403
Boruvka, O.
1
1963
Sur les blocs des équations différentielles linéaires du deuxième ordre et leurs transformations. Zbl 0596.34022
Borůvka, Otakar
1
1986
Sur une classe des groupes continus à un paramètre formés des fonctions réelles d’une variable. Zbl 0533.26003
Borůvka, O.
1
1983
Sur les sous-groupes planaires des groupes des dispersions des équations différentielles linéaires du deuxième ordre. Zbl 0554.34026
Borůvka, O.
1
1984
Sur les transformations simultanees de deux équations différentielles linéaires du deuxième ordre dans elles-memes. Zbl 0494.34021
Boruvka, O.
1
1983
Éléments geométriques dans la théorie des transformations des équations différentielles linéaires et ordinaires du deuxième ordre. Zbl 0243.34050
Boruvka, Otakar
1
1970
On central dispersions of the differential equation Y”=q(t)Y with periodic coefficients. Zbl 0313.34008
Boruvka, O.
1
1974
Differential equations Y”=Q(T)Y with periodic coefficients in connection with dispersion theory. Zbl 0416.34034
Boruvka, Otakar
1
1976
Recherches sur la courbure des surfaces dans des espaces à \(n\) dimensions à courbure constante. II. Zbl 0012.31504
Boruvka, O.
1
1935
Recherches sur la courbure des surfaces dans des espaces à \(n\) dimensions à courbure constante. III. Zbl 0012.31601
Boruvka, O.
1
1935
Sur les blocs des équations différentielles linéaires du deuxième ordre et leurs transformations. Zbl 0596.34022
Borůvka, Otakar
1
1986
Sur les sous-groupes planaires des groupes des dispersions des équations différentielles linéaires du deuxième ordre. Zbl 0554.34026
Borůvka, O.
1
1984
Sur une classe des groupes continus à un paramètre formés des fonctions réelles d’une variable. Zbl 0533.26003
Borůvka, O.
1
1983
Sur les transformations simultanees de deux équations différentielles linéaires du deuxième ordre dans elles-memes. Zbl 0494.34021
Boruvka, O.
1
1983
Foundations of the theory of groupoids and groups. Translated from the German by Milada Borůvkova. Zbl 0331.20001
Borůvka, Otakar
4
1976
Differential equations Y”=Q(T)Y with periodic coefficients in connection with dispersion theory. Zbl 0416.34034
Boruvka, Otakar
1
1976
Sur les blocs des équations différentielles \(Y'' = Q(T)Y\) aux coefficients périodiques. Zbl 0326.34007
Boruvka, Otakar
7
1975
Sur quelques complements à la théorie de Floquet pour les équations différentielles du deuxième ordre. Zbl 0311.34012
Boruvka, O.
7
1975
Foundations of the theory of groupoids and groups. Translated from the German by Milada Boruvkova. Zbl 0291.20001
Borůvka, Otakar
6
1974
On central dispersions of the differential equation Y”=q(t)Y with periodic coefficients. Zbl 0313.34008
Boruvka, O.
1
1974
Sur la périodicité de la distance des zéros des intégrales de l’équation différentielle \(y"\) = \(q\)(\(t\))\(y\). Zbl 0237.34051
Boruvka, O.
3
1972
Linear differential transformations of the second order. Translated by F. M. Arscott. Zbl 0222.34002
Boruvka, Otakar
29
1971
Éléments geométriques dans la théorie des transformations des équations différentielles linéaires et ordinaires du deuxième ordre. Zbl 0243.34050
Boruvka, Otakar
1
1970
Über eine Charakterisierung der allgemeinen Dispersionen linearer Differentialgleichungen 2. Ordnung. Zbl 0193.04301
Borůvka, O.
3
1968
Algebraic elements in the transformation theory of 2nd order linear oscillatory differential equations. Zbl 0218.34005
Borůvka, O.
61
1967
Lineare Differentialtransformationen 2. Ordnung. Zbl 0153.11201
Borůvka, Otakar
50
1967
Théorie des transformations des équations différentielles linéaires du deuxième ordre. Zbl 0165.10002
Boruvka, O.
2
1967
Sur quelques applications des dispersions centrales dans la théorie des équations différentielles linéaires du deuxième ordre. Zbl 0151.10804
Boruvka, O.
1
1965
Transformation of ordinary second-order linear differential equations. Zbl 0138.32402
Boruvka, O.
1
1963
Sur l’ensemble des équations différentielles linéaires ordinaires du deuxième ordre qui ont la même dispersion fondamentale. Zbl 0138.32403
Boruvka, O.
1
1963
Grundlagen der Gruppoid- und Gruppentheorie. Zbl 0091.02001
Borůvka, Otokar
18
1960
Théorie analytique et constructive des transformations différentielles linéaires du second ordre. Zbl 0082.07501
Borůvka, O.
2
1957
Sur la transformation des intégrales des équations différentielles linéaires ordinaires du second ordre. Zbl 0072.08902
Boruvka, O.
6
1956
Über eine Verallgemeinerung der Eindeutigkeitssätze der Integrale der Differentialgleichung y’ = f (x, y). Zbl 0074.06403
Boruvka, O.
2
1956
Remarques sur le compte rendu de M. M. I. Yelchine concernant mon mémoire: “Sur les intégrales oscillatoires des équations différentielles linéaires du second ordre”. [Czechosl. Math. J. 3(78), 199-255 (1953)]. Zbl 0075.26901
Borůvka, Otakar
2
1956
Eine Bemerkung über die Anwendung der Matrizentheorie Weyrs auf die Integration eines Systems linearer Differentialgleichungen mit konstanten Koeffizienten. Zbl 0059.07901
Borůvka, Otakar
1
1954
Sur les intégrales oscillatoires des équations différentielles linéaires du second ordre. Zbl 0053.05805
Borůvka, O.
3
1953
Über Ketten von Faktoroiden. Zbl 0024.29901
Boruvka, O.
6
1941
Recherches sur la courbure des surfaces dans des espaces à \(n\) dimensions à courbure constante. II. Zbl 0012.31504
Boruvka, O.
1
1935
Recherches sur la courbure des surfaces dans des espaces à \(n\) dimensions à courbure constante. III. Zbl 0012.31601
Boruvka, O.
1
1935
Sur les surfaces représentees par les fonctions spheriques de premiere espece. Zbl 0008.08203
Boruvka, O.
10
1933
Recherches sur la courbure des surfaces dans des espaces à \(n\) dimensions à courbure constante. I. Zbl 0006.13003
Boruvka, O.
2
1932
Sur les hypercirconferences et certaines surfaces paraboliques dans l’espace euclidien à quatre dimensions. Zbl 0004.01901
Boruvka, Otakar
3
1931
all top 5

Cited by 111 Authors

30 Staněk, Svatoslav
15 Neuman, František
12 Laitochová, Jitka
10 Laitoch, Miroslav
10 Vlček, Vladimír
6 Došlý, Ondřej
5 Bremer, James C.
5 Kojecka, Jitka
5 Sedlacek, Ladislav
4 Kim, Hee Sik
4 Tesaříková, Eva
4 Tryhuk, Václav
3 Bartušek, Miroslav
3 Došlá, Zuzana
3 Fialka, Miloslav
3 Krbila, Jaroslav
3 Novotný, Miroslav
3 Rokhlin, Vladimir
2 Berkovich, Lev M.
2 Borůvka, M. O.
2 Borůvka, Otakar
2 Cecchi, Mariella
2 Draskovicova, Hilda
2 Gustafson, Grant B.
2 Hacik, Milos
2 Havel, Václav J.
2 Heitman, Zhu
2 Hosek, Josef
2 Kulhánek, J.
2 Marini, Mauro
2 Neggers, Joseph
2 Rachůnková, Irena
2 Sik, Frantisek
2 Spigler, Renato
2 Sturm, Teo
2 Wang, Peng
2 Wood, John C.
2 Zeman, Jiri
2 Zhu, Jiandong
2 Zou, Yunlei
1 Abramovich, Shoshana
1 Ahn, Sun Shin
1 Bandler, Wyllis
1 Barvínek, Erich
1 Benado, Michael
1 Blasko, Rudolf
1 Boháč, Zdeněk
1 Bolton, John
1 Borumand Saeid, Arsham
1 Chalkley, Roger
1 Chen, Xiaodong
1 Dorfmeister, Josef F.
1 Eells, James jun.
1 Everitt, William Norrie
1 Fei, Jie
1 Feng, Feng
1 Gheysens, Luc
1 Guieu, Laurent
1 Hilger, Stefan
1 Hollings, Christopher David
1 Hong, Yiguang
1 Hustý, Zdeněk
1 Hwang, Inho
1 Jensen, Gary R.
1 Jiao, Xiaoxiang
1 Kenmotsu, Katsuei
1 Kobza, Jiří
1 Kohout, Ladislav J.
1 Kowalski, Oldřich
1 Lakshmikantham, Vangipuram
1 Leighton, Walter jun.
1 Lou, Youcheng
1 Ma, Xiang
1 Martynyuk, Anatoliĭ Andriĭovych
1 Moravcik, Jozef
1 Moriya, Katsuhiro
1 Muldoon, Martin E.
1 Nádeník, Zbyněk
1 Neumann, Frantisek
1 Novák, Vítězslav
1 Ogata, Takashi
1 Okayasu, Takashi
1 Pacheco, Rui
1 Pechancová, Šárka
1 Pedit, Franz J.
1 Pittelkow, Uwe
1 Rezaei, Akbar
1 Rigoli, Marco
1 Rouxel, Bernard
1 Runckel, Hans-Joachim
1 Samimi, Mansour
1 Segre, Beniamino
1 Seo, Young Joo
1 Šepitka, Peter
1 Šimon Hilscher, Roman
1 Solian, Alexandru
1 Spijker, Marc N.
1 Tamari, Dov
1 Travnicek, Stanislav
1 Trench, William F.
...and 11 more Authors
all top 5

Cited in 57 Serials

77 Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
25 Czechoslovak Mathematical Journal
8 Annali di Matematica Pura ed Applicata. Serie Quarta
8 Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Physica, Chemica
6 Mathematica Slovaca
6 Matematický Časopis, Slovenskej Akadémie Vied
5 Journal of Mathematical Analysis and Applications
3 Journal of Differential Equations
3 Aequationes Mathematicae
2 Computers & Mathematics with Applications
2 Advances in Mathematics
2 Applied Mathematics and Computation
2 Proceedings of the American Mathematical Society
2 Tôhoku Mathematical Journal. Second Series
2 Applied and Computational Harmonic Analysis
1 Acta Mathematica Academiae Scientiarum Hungaricae
1 Archive for History of Exact Sciences
1 Computer Physics Communications
1 International Journal of Control
1 Journal d’Analyse Mathématique
1 Journal of Computational Physics
1 Rocky Mountain Journal of Mathematics
1 Annales de l’Institut Fourier
1 Automatica
1 Bulletin of the London Mathematical Society
1 Bulletin de la Société Mathématique de France
1 Functional Analysis and its Applications
1 Fuzzy Sets and Systems
1 Journal of Computational and Applied Mathematics
1 Journal of Geometry
1 Kodai Mathematical Journal
1 Mathematische Annalen
1 Mathematics and Computers in Simulation
1 Monatshefte für Mathematik
1 Numerische Mathematik
1 Osaka Journal of Mathematics
1 Results in Mathematics
1 Annals of Global Analysis and Geometry
1 Applied Mathematics Letters
1 Mathematical and Computer Modelling
1 International Journal of Mathematics
1 Linear Algebra and its Applications
1 SIAM Journal on Scientific Computing
1 International Applied Mechanics
1 Georgian Mathematical Journal
1 Discrete and Continuous Dynamical Systems
1 Acta Mathematica et Informatica Universitatis Ostraviensis
1 Abstract and Applied Analysis
1 Journal of Systems Science and Complexity
1 Central European Journal of Mathematics
1 Matematicko-Fyzikálny Časopis, Slovenskej Akadémie Vied
1 Nonlinear Analysis. Hybrid Systems
1 Annales Universitatis Paedagogicae Cracoviensis. Studia Mathematica
1 Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium
1 Mathematics
1 Nonlinear Analysis. Theory, Methods & Applications
1 AIMS Mathematics

Citations by Year

The data are displayed as stored in Wikidata under a Creative Commons CC0 License. Updates and corrections should be made in Wikidata.